Please use this identifier to cite or link to this item:

On the unique range set of meromorphic functions

Authors Li, P.
Yang, CC HKUST affiliated (currently or previously)
Issue Date 1996
Source Proceedings of the American Mathematical Society , v. 124, (1), 1996, JAN, p. 177-185
Summary This paper studies the unique range set of meromorphic functions and shows that there exists a finite set S such that for any two nonconstant meromorphic functions f and g the condition E(f)(S) = E(g)(S) implies f = g. As a special case this also answers an open question posed by Gross (1977) about entire functions and improves some results obtained recently by Yi.
Note First published in Proc. Amer. Math. Soc. in v. 124, no. 1 (1996), published by the American Mathematical Society.
ISSN 0002-9939
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
S0002993996030456.pdf 200277 B Adobe PDF